# SDR CALA2015072294151

- Difficulty date: July 22, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 737824
- Aircraft serial: 25091
- Aircraft time: 100,546 hours, 15,782 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BEYOND LIMITS AFT CARGO PIT FLOOR STRUCTURE, STATION 1153, STRINGER 32L - 32R.  R & R PSE CARGO FLOOR STRUCTURE T CAP, PN 146T1060-2 IAW DWG 146T1204 SH 3 & SRM 51-40-02.  NO FURTHER INSPECTIONS REQUIRED.
